Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567063
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Viorel Barbu
Title: Nonlinear semigroups and differential equations in Banach spaces
Additional book information: Noordhoff International Publishing, Leyden, The Nethedands, 1976, 352 pp.

References [Enhancements On Off] (What's this?)

H. Brezis, Opérateurs maximaux monotones et semigroupes de contractions dans les espaces de Hilbert, Math. Studies no. 5, North-Holland, Amsterdam, 1973.
  • Michael G. Crandall, An introduction to evolution governed by accretive operators, Dynamical systems (Proc. Internat. Sympos., Brown Univ., Providence, R.I., 1974) Academic Press, New York, 1976, pp. 131–165. MR 0636953
  • Michael G. Crandall and L. C. Evans, On the relation of the operator $\partial /\partial s+\partial /\partial \tau$ to evolution governed by accretive operators, Israel J. Math. 21 (1975), no. 4, 261–278. MR 390853, DOI 10.1007/BF02757989
  • Yoshikazu Kobayashi, Difference approximation of Cauchy problems for quasi-dissipative operators and generation of nonlinear semigroups, J. Math. Soc. Japan 27 (1975), no. 4, 640–665. MR 399974, DOI 10.2969/jmsj/02740640
  • 5.
    I. Miyadera and Y. Kobayashi, Convergence and approximation of nonlinear semigroups, Proc. Japan-France Seminar on Functional Analysis and Numerical Analysis, Tokyo, 1976 (to appear).

    Review Information:

    Reviewer: Michael G. Crandall
    Journal: Bull. Amer. Math. Soc. 84 (1978), 632-637